# SDR CALA2011030400120

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N17627
- Make and model: Boeing 737524
- Aircraft serial: 27531
- Aircraft time: 42,802 hours, 22,605 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 69736301
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL360 205KTS VMC CONDITIONS THE LG SYS XFR VALVE PRI CONT & SEC CONT CB LOCATED ON P6-2 D14 D15 WAS FOUND TRIPPED.  FLIGHT CONTINUED AND NO RESET OF CB ATTEMPTED.  T/S AND FOUND M1190 CIRCUIT CARD BAD.  REMOVED AND REPLACED M1190 CIRCUIT CARD REF AMM 32-09-20.  PERF LAND GEAR TRANS VALVE OPS CHECK, CHECK GOOD.  REF AMM 32-31-71.  RESET CB'S PER AMM 20-60-01 REF GMM 14-00-15.  ACFT OK TO CONT.
